# SDR IXXA0500156S

- Difficulty date: March 3, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,985 hours, 36,255 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Cracked
- Location: Fs -12.00l-27r
- Part time: 85,985 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT FUSELAGE NOSE SECTION ACS MODIFICATION DOUBLER LOWER AFT JAMB CORNER RAM AIR EXHAUST ACCESS DOOR COMPARTMENT CRACK DAMAGE AT STA FS -12.00, L-27R.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING FILLER AND DAMAGED SECTION.  PERFORMED AN NDT INSPECTION.  FABRICATED REPAIR DOUBLER AND REPAIR TRIPLER + FILLER.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED REPAIRED PARTS IAW ALL APPLICABLE MANUALS, DRAWINGS AND FORMS.
